Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Rate of convergence of option prices for approximations of the geometric Ornstein-Uhlenbeck process by Bernoulli jumps of prices on assets


Authors: Yu. S. Mishura and Ye. Yu. Munchak
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 93 (2015).
Journal: Theor. Probability and Math. Statist. 93 (2016), 137-152
MSC (2010): Primary 91B24, 91B25, 91G20
DOI: https://doi.org/10.1090/tpms/999
Published electronically: February 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the discrete approximation scheme for the price of an asset that is modeled by the geometric Ornstein-Uhlenbeck process. The approximation scheme corresponds to Euler type discrete-time approximations where the increments of the Wiener process are changed by independent identically distributed Bernoulli random variables. The rate of convergence of both objective and fair option prices is estimated by using the classical results on the rate of convergence to the normal law of the distribution functions of sums of identically distributed random variables. We analyze option prices and specific changes in a model where the martingale measure is used instead of the objective measure.


References [Enhancements On Off] (What's this?)

  • 1. M. Broadie, O. Glasserman, and S. J. Kou, Connecting discrete continuous path-dependent options, Finance Stochast. 3 (1999), no. 1, 55-82. MR 1805321
  • 2. L.-B. Chang and K. Palmer, Smooth convergence in the binomial model, Finance Stochast. 11 (2007), no. 1, 91-105. MR 2284013
  • 3. H. Föllmer and A. Schied, Stochastic Finance. An Introduction in Discrete Time, Second revised and extended edition, Studies in Mathematics, vol. 27, Walter de Gruyter, 2004. MR 2169807
  • 4. S. Heston and G. Zhou, On the rate of convergence of discrete-time contingent claims, Math. Finance 10 (2000), no. 1, 53-75. MR 1743973
  • 5. Yu. Mishura, Diffusion approximation of recurrent schemes for financial markets, with application to the Ornstein-Uhlenbeck process, Opuscula Math. 35 (2015), no. 1, 99-116. MR 3282967
  • 6. Yu. Mishura, The rate of convergence of option prices when general martingale discrete-time scheme approximates the Black-Scholes model, Banach Center Publications. Advances in Mathematics of Finance. 104 (2015), 151-165. MR 3363984
  • 7. Yu. Mishura, The rate of convergence of option prices on the asset following geometric Ornstein-Uhlenbeck process, Lith. Math. J. 55 (2015), no. 1, 134-149. MR 3323287
  • 8. Yu. Mishura, Ye. Munchak, and P. Slyusarchuk, The rate of convergence to the normal law in terms of pseudomoments, Mod. Stoch. Theory Appl. 2 (2015), no. 2, 95-106. MR 3389584
  • 9. Yu. S. Mishura and E. Yu. Munchak, Rate of convergence of option prices by using the method of pseudomoments, Teor. Ĭmov $ \bar {\text {\i }}$r. Mat. Stat. 92 (2015) 110-124; English transl. in Theor. Probability and Math. Statist. 92 (2016), 117-133.
  • 10. J. B. Walsh, The rate of convergence of the binomial tree scheme, Finance Stochast. 7 (2003), no. 3, 337-361. MR 1994913

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 91B24, 91B25, 91G20

Retrieve articles in all journals with MSC (2010): 91B24, 91B25, 91G20


Additional Information

Yu. S. Mishura
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: myus@univ.kiev.ua

Ye. Yu. Munchak
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: yevheniamunchak@gmail.com

DOI: https://doi.org/10.1090/tpms/999
Keywords: Financial market, rate of convergence, Ornstein--Uhlenbeck process, option prices
Received by editor(s): June 11, 2015
Published electronically: February 7, 2017
Additional Notes: This paper was prepared following the talk at the International conference “Probability, Reliability and Stochastic Optimization (PRESTO-2015)” held in Kyiv, Ukraine, April 7–10, 2015
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society